Lower bounds for pseudo-differential operators
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1981-1982), Exposé no. 22, 6 p.
@article{SEDP_1981-1982____A21_0,
     author = {Fefferman, Charles Louis and Phong, D. H.},
     title = {Lower bounds for pseudo-differential operators},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:22},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1981-1982},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1981-1982____A21_0/}
}
TY  - JOUR
AU  - Fefferman, Charles Louis
AU  - Phong, D. H.
TI  - Lower bounds for pseudo-differential operators
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:22
PY  - 1981-1982
DA  - 1981-1982///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SEDP_1981-1982____A21_0/
LA  - en
ID  - SEDP_1981-1982____A21_0
ER  - 
Fefferman, C.; Phong, D. H. Lower bounds for pseudo-differential operators. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1981-1982), Exposé no. 22, 6 p. http://www.numdam.org/item/SEDP_1981-1982____A21_0/

[1] C. Fefferman & D.H. Phong: On positivity of pseudo-differential operators, Proc. Natl. Acad. Sc. U.S.A., Vol. 75 (1978), 4673-4674. | MR 507931 | Zbl 0391.35062

[2] C. Fefferman & D.H. Phong: The uncertainty principle and sharp Gärding inequalities, Comm. Pure Appl. Math. Vol. 34 (1981), 285-331. | MR 611747 | Zbl 0458.35099

[3] C. Fefferman & D.H. Phong: Symplectic geometry and positivity of pseudodifferential operators, Proc. Natl. Acad. Sc. U.S.A., Vol. 79 (1982). | MR 648064 | Zbl 0553.35089

[4] C. Fefferman & D.H. Phong: To appear.

[5] A. Melin: Lower bounds for pseudo-differential operators, Arkiv för Mat. Vol. 9, 1971, 117-140. | MR 328393 | Zbl 0211.17102

[6] L. Hörmander: The Weyl calculus for pseudo differential operators, Comm. Pure Appl. Math. Vol. 32, 1979, 359-443. | MR 517939 | Zbl 0388.47032